MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EV300, USA; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EV300, USA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DS2200X11B
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging that a trilogy ev300 ventilator failed the active exhalation test during preventive maintenance service.There was no allegation of patient harm associated with this event.The device was not reported to be in patient use at the time the issue was identified.The customer requested a bench repair of the device.Evaluation of the trilogy ev300 ventilator is anticipated but has not yet begun.Therefore, the cause of the reported issue has not been determined.The manufacturer's investigation remains ongoing.If additional information becomes available, a supplemental report will be submitted.

Brand Name
TRILOGY EV300, USA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25614964
Report Number2518422-2026-025967
Device Sequence Number8984100
Product Code CBK
UDI-Device Identifier00606959052017
UDI-Public(01)00606959052017
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDS2200X11B
Device Catalogue NumberDS2200X11B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown